Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 7, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at May 31, 2013, 6:18 AM MDT for Johnson County, Wyoming. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2013, 6:18 AM MDT (12:18 UTC)
- Expired
- May 31, 2013, 9:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Riverton, WY
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 0.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2166 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953 WWUS75 KRIW 311218 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 618 AM MDT FRI MAY 31 2013 ...STRONG NORTHWEST WINDS ACROSS INTERSTATE 90 TODAY... .STRONGER NORTHWEST WINDS WILL MIX DOWN TO THE SURFACE THIS MORNING BEHIND A LOW PRESSURE SYSTEM DRIFTING ACROSS THE NORTHERN PLAINS. THESE WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING. WYZ010-312200- /O.NEW.KRIW.HW.W.0007.130531T1218Z-130601T0300Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 618 AM MDT FRI MAY 31 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * SUMMARY AND TIMING...NORTHWEST WINDS WILL INCREASE THROUGH THE MORNING WITH THE STRONGEST WINDS EXPECTED IN THE AFTERNOON. WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING. * WIND...NORTHWEST WIND AT 35 TO 45 MPH WITH GUSTS NEAR 60 MPH. * IMPACTS...DANGEROUS CROSSWIND CAN BE EXPECTED ALONG INTERSTATE 90...ESPECIALLY FROM DEAD HORSE CREEK ROAD TO THE CAMPBELL COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC ALONG INTERSTATE 90 EAST OF DEAD HORSE CREEK ROAD. THESE HIGH WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL IN THIS AREA. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ AEM
2 follow-up statements
666 WWUS75 KRIW 312104 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 304 PM MDT FRI MAY 31 2013 ...STRONG NORTHWEST WINDS ACROSS INTERSTATE 90... .STRONGER NORTHWEST WINDS WILL CONTINUE AS AN AREA OF LOW PRESSURE DRIFTS ACROSS THE NORTHERN PLAINS. THESE WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING. WYZ010-010300- /O.CON.KRIW.HW.W.0007.000000T0000Z-130601T0300Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 304 PM MDT FRI MAY 31 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * SUMMARY AND TIMING...STRONG NORTHWEST WINDS WILL CONTINUE INTO THE EVENING HOURS. WINDS WILL GRADUALLY DIMINISH WITH LOSS OF DAYLIGHT. * WIND...NORTHWEST WIND AT 35 TO 45 MPH WITH GUSTS NEAR 60 MPH. WIND OBSERVATIONS HAVE INCLUDED SUSTAINED WINDS OF OVER 40 MPH ON INTERSTATE 90 EAST OF BUFFALO...WITH GUSTS OF AROUND 55 MPH ALSO NOTED. * IMPACTS...DANGEROUS CROSSWIND CAN BE EXPECTED ALONG INTERSTATE 90...ESPECIALLY FROM DEAD HORSE CREEK ROAD TO THE CAMPBELL COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC ALONG INTERSTATE 90 EAST OF DEAD HORSE CREEK ROAD. THESE HIGH WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL IN THIS AREA. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
312 WWUS75 KRIW 010243 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 843 PM MDT FRI MAY 31 2013 WYZ010-010345- /O.EXP.KRIW.HW.W.0007.000000T0000Z-130601T0300Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 843 PM MDT FRI MAY 31 2013 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS THAT WERE STEADY ABOVE 40 MPH WITH GUSTS NEAR 60 MPH THIS AFTERNOON HAVE DECREASED TO BELOW WARNING CRITERIA. HOWEVER...THEY WILL STILL REMAIN STRONG AND STEADY ABOVE 30 MPH WITH GUSTS TO AROUND 50 MPH FOR THE NEXT SEVERAL HOURS. $$ BRAUN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at May 31, 3:24 AM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 31, 3:24 AM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 324 AM MDT FRI MAY 31 2013 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT CURRENTLY ON BACKSIDE OF REDUNDANTLY SLOW EXITING UPR LVL LOW THAT WE ARE STILL TALKING ABOUT 5 DAYS LATER. CENTER OF CIRCULATION ACCORDING TO WV IMAGERY IS OVER WRN SD THIS MORNING AND IS SCHEDULED TO FINALLY MOVE TO AROUND MN BY THIS TIME TOMORROW. UPPER LEVEL HEIGHT WILL HAVE A CHANCE TO RISE MODESTLY AND THIS WILL USHER IN A RATHER WARM AND QUIET WEEKEND PERIOD AROUND HERE FOR THE MOST PART. TONIGHT...A NARROW BAND OF LIGHT SHOWERS ARE ENDING ALONG A LINE FROM SOUTH OF JACKSON EAST TO WEST OF CASPER...WHILE RAIN AND SNOW SHOWERS CONTINUE IN THE BIG HORN MOUNTAINS. SNOW AMOUNTS OF 6 TO 12 INCHES WERE COMMON IN AREAS ABOVE 8500 FT THURSDAY...WITH ANOTHER 3 TO 6 INCHES EXPECTED THROUGH TONIGHT AT THE SAME ELEVATIONS. GFS ECMWF NAM/WRF AND UK-MET CONTINUE ANOTHER NIGHT OF CLOSE SIMILARITY THROUGH SUNDAY NIGHT...SO NO REAL CHANGES IN THINKING AND PRECIP CHANCES HANG AROUND THROUGH SATURDAY MORNING BEFORE FINALLY TAPERING OFF. WARM AND GENERALLY DRY REST OF SAT AND MOST OF SUNDAY...THE ONLY EXCEPTION BEING SMALL CHANCES FOR SHRA/TSRA LATE AFTERNOON SUNDAY OR DURING THE EVENING NEAR THE YELLOWSTONE ZONES. RIDGE BASHING SHORTWAVE COULD HAVE A FEW ISSUES GETTING TO NWRN WY WITH COMPLICATED TRAJECTORY OF THE ALEUTIAN DISTURBANCE...AND COULD END UP WITH BOTH SPATIAL AND TEMPORAL DIFFERENCES THAN CURRENTLY PAINTED. WIND WILL NOT BE BE QUITE STRONG TODAY ACROSS THE SOUTHERN 1/3RD OF THE CWA AS PG FORCES RELAX SOME IN THAT AREA...BRINGING DOWN VELOCITIES ABOUT 5-8 MPH OVERALL. HOWEVER THE FAR NERN PORTION OF THE CWA...NORTHERN JOHNSON COUNTY IN PARTICULAR...WILL SEE VERY SIMILAR CONDITIONS TO THURSDAY WITH WINDS ONCE AGAIN OUT OF THE NORTHEAST AT 30 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50. WILL SPS BOTH AREAS AGAIN WITH A NEED TO WATCH FOR HIGH WIND WARNING CONDITIONS TO POSSIBLY DEVELOP FOR A PERIOD IN THE AFTERNOON IN NORTHERN JOHNSON COUNTY. .LONG TERM...MONDAY THROUGH FRIDAY MAIN WEATHER MAKER DURING THE EARLY PART OF THIS PERIOD WILL BE UPPER LOW CROSSING 150W ACROSS THE NE PACIFIC EARLY THIS MORNING. THIS UPPER LOW WILL MOVE ESE ACROSS MONTANA ON MONDAY. THE GFS AND CANADIAN ARE FASTER AND FURTHER SOUTH WITH THE H5 LOW...PLACING IT OVER SE MONTANA BY 00Z TUESDAY...THE ECMWF IS FURTHER NORTH AND MUCH SLOWER WITH THE UPPER LOW MAINLY DUE TO MORE INTERACTION WITH SECONDARY SHORTWAVE DIVING DOWN BACKSIDE. GFS AND CANADIAN KEEP THIS ENERGY MORE SEPARATED. GFS AND CANADIAN OFFER THE BETTER RUN TO RUN CONSISTENCY THROUGHOUT THIS FORECAST PERIOD. 31/00Z ECMWF IS MUCH QUICKER TO BRING NEXT PACIFIC TROUGH ACROSS THE NORTHERN ROCKIES ON THURSDAY. FORECAST REFLECTS THE GFS/CANADIAN SCENARIO. AS UPPER LOW PROGRESSES ACROSS MONTANA ON MONDAY...ASSOCIATED COLD FRONT WILL PUSH SOUTH ACROSS NORTH AND EASTERN WYOMING WITH CHANCES OF SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE FRONT...DRY AND BREEZY/WINDY CONDITIONS ACROSS SOUTHERN WYOMING...SOUTH OF THE FRONT. THIS FRONT EXPECTED TO STALL OUT ALONG THE EAST SLOPES OF THE DIVIDE MONDAY NIGHT AND TUESDAY WITH MOISTURE AND SLIGHT INSTABILITY...OR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS NORTH OF THE FRONT...A DRY NW FLOW TO THE SOUTH. TUESDAY WILL BE THE COOLEST DAY DURING THIS PERIOD WITH HIGHS NORTH OF THE FRONT MOSTLY IN THE 60S ACROSS THE BASINS. HEIGHTS BUILD ACROSS THE ROCKIES WEDNESDAY AND THURSDAY WITH NEXT PACIFIC TROUGH SPLITTING ALONG THE COAST ON FRIDAY. WEAK UPSLOPE FLOW AND SLIGHT INSTABILITY WILL RESULT IN A FEW LATE DAY STORMS IN FAVORED MOUNTAIN/VALLEY CONVERGENCE ZONES. OTHERWISE...LOOK FOR WARMER TEMPERATURES WITH LOWER CENTRAL BASINS INTO THE LOWER 80S ON THURSDAY. SHOWER AND THUNDERSTORM COVERAGE FORECAST TO INCREASE ACROSS THE NORTH AND EAST ON FRIDAY AHEAD OF NEXT PACIFIC TROUGH. && .AVIATION.../12Z ISSUANCE/ WINDS WILL BE INCREASING AGAIN ACROSS THE LOWER ELEVATIONS THIS MORNING AND WILL BECOME WINDY IN MOST AREAS. THE NORTHERN MOUNTAINS WILL BE OBSCURED WITH SNOWFALL CONTINUING...ESPECIALLY IN THE BIGHORNS ABOVE 8000 FEET. CONDITIONS WILL SLOWLY IMPROVE TONIGHT INTO SATURDAY WITH PRECIPITATION ENDING OVER THE MOUNTAINS EXCEPT OVER THE HIGHEST PEAKS WHERE SOME FLURRIES AND MOUNTAIN OBSCURATION MAY CONTINUE. ALL AREAS WILL SEE VFR CONDITIONS WITH LESS WIND. && .FIRE WEATHER... CLOUDS SHOWERS POSSIBLE FOR ANOTHER DAY ACROSS THE NORTHERN FIRE ZONES...ALBEIT LESS THAN THE PREVIOUS FEW DAYS. BREEZY MOST AREAS EXCEPT WEST AND NORTHWEST ZONES WHICH WILL SEE A REPRIEVE...AND SOUTH CENTRAL AND NORTHEAST ZONE WHERE THE WINDS WILL ONCE AGAIN BLOW ABOVE 20 MPH WITH GUSTS TO 45 MPH AT TIMES. MOUNTAIN SNOW SHOWERS WILL CONTINUE ABOVE 8500 FT....VERY LIGHT IN THE HIGHER REACHES OF THE ABSAROKAS...AND QUITE A BIT HEAVIER IN THE BIG HORN MOUNTAINS WITH BLOWING AND DRIFTING CONDITIONS THERE. SAT/SUN A WARM UP BEGINS WITH QUIETER WINDS AS THE SYSTEM THAT HAS BEEN CAUSING ALL THIS INSTABILITY FINALLY DEPARTS. SMALL CHANCES FOR ISOLATED SHOWERS AND THUNDER WILL RETURN LATE SUNDAY AFTERNOON OR EVENING AS A SMALL UPPER LEVEL DISTURBANCE RIDES ITS WAY INTO THE YELLOWSTONE REGION. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 AM MDT SATURDAY WYZ008-009. && SHORT TERM...BRAUN LONG TERM...AEM AVIATION...SKRBAC FIRE WEATHER...BRAUN
Hazardous weather outlook, May 31, 5:00 AM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT FRI MAY 31 2013 WYZ001>020-022>030-011100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT FRI MAY 31 2013 ...WINTER WEATHER ADVISORY FOR THE BIGHORN MOUNTAINS ABOVE 8500 FEET UNTIL 6 AM SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SEVERAL MORE INCHES OF SNOW CAN BE EXPECTED TODAY AND TONIGHT OVER THE BIG HORN MOUNTAIN RANGE ABOVE 8500 FEET. PLEASE SEE WINTER WEATHER ADVISORY FOR MORE INFORMATION. SHOWERS WILL CONTINUE MAINLY ACROSS THE NORTHERN AND NORTHEAST FORECAST AREAS. BRISK WINDS ACROSS SWEETWATER COUNTY AND STRONG WINDS OVER JOHNSON COUNTY WILL CONTINUE FOR ANOTHER DAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MONDAY AND TUESDAY...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ACROSS THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOWFALL AMOUNTS. TEAM RIVERTON
In the hours before
Special weather statement, May 31, 2:00 AM MDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 200 AM MDT FRI MAY 31 2013 WYZ019-028>030-312200- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER- 200 AM MDT FRI MAY 31 2013 A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION TODAY...WITH WINDS INCREASING ACROSS SWEETWATER COUNTY THIS MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN ABOUT 5 TO 8 MPH LESS THAN THURSDAY...BUT WILL STILL BLOW STEADY AT 20 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. WYZ010-312200- NORTHEAST JOHNSON COUNTY- 200 AM MDT FRI MAY 31 2013 A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION TODAY...WITH WINDS INCREASING ACROSS NORTHERN JOHNSON COUNTY THIS MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN SIMILAR TO THURSDAY OR PERHAPS A COUPLE OF MPH FASTER...BLOWING STEADY AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. BRAUN
Special weather statement, May 31, 2:35 AM MDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 235 AM MDT FRI MAY 31 2013 WYZ019-028>030-312200- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER- 235 AM MDT FRI MAY 31 2013 A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION TODAY...WITH WINDS INCREASING ACROSS SWEETWATER COUNTY THIS MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN ABOUT 5 TO 8 MPH LESS THAN THURSDAY...BUT WILL STILL BLOW STEADY AT 20 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. WYZ010-312200- NORTHEAST JOHNSON COUNTY- 235 AM MDT FRI MAY 31 2013 A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION TODAY...WITH WINDS INCREASING ACROSS NORTHERN JOHNSON COUNTY THIS MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN SIMILAR TO THURSDAY OR PERHAPS A COUPLE OF MPH FASTER...BLOWING STEADY AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. BRAUN
Special weather statement, May 31, 2:42 AM MDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 242 AM MDT FRI MAY 31 2013 WYZ019-028>030-312200- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER- 242 AM MDT FRI MAY 31 2013 A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION TODAY...WITH WINDS INCREASING ACROSS SWEETWATER COUNTY THIS MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN ABOUT 5 TO 8 MPH LESS THAN THURSDAY...BUT WILL STILL BLOW STEADY AT 20 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. WYZ010-312200- NORTHEAST JOHNSON COUNTY- 242 AM MDT FRI MAY 31 2013 A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION TODAY...WITH WINDS INCREASING ACROSS NORTHERN JOHNSON COUNTY THIS MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN SIMILAR TO THURSDAY OR PERHAPS A COUPLE OF MPH FASTER...BLOWING STEADY AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC ALONG INTERSTATE 90 BETWEEN DEAD HORSE ROAD AND THE CAMPBELL COUNTY LINE DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL IN THIS AREA. BRAUN
Nearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.